For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 3, 2020, Pages 1170-1192                                                                DOI:10.11948/20190253
Modelling the dynamics of avian influenza with nonlinear recovery rate and psychological effect
Xiaoyu Jiang,Yu Yang,Fanwei Meng,Yancong Xu
Keywords:Avian influenza epidemic model, psychological effect, nonlinear recovery rate, nonlinear incidence rate, globally asymptotically stable.
Abstract:
      In this paper, a SI-SEIR type avian influenza epidemic model with psychological effect, nonlinear recovery rate and saturation inhibition effect is formulated to study the transmission and control of avian influenza virus. By setting the basic reproductive number as the threshold parameter and constructing Lyapunov function, Dulac function and using the Li-Muldowney''s geometry approach, we prove the local and global stability of disease-free equilibria and endemic equilibrium. Theoretical analysis are carried out to show the role of the saturation inhibition effect, psychological effect and effective medical resources in this model, and numerical simulations are also given to verify the results.
PDF      Download reader